# SDR 05FDEA04052

- Difficulty date: December 1, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Condition: Misinstalled
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INCORRECT REFERENCE WAS USED TO DETERMINE IF HORZ   STAB REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA - PREVIOUS REPAIR ON LEFT   HORIZONTAL STABILIZER AT STAB STA 115, 3" WIDE X 3" LONG, 15" AFT OF STAB REAR SPAR.   **    SD  **  COMING     REPLACED PREVIOUS REPAIR ON LEFT HORIZONTAL STABILIZER AT STAB STA 115, IAW EA#7-  5510-91418. THIS REPAIR IS DEEMED MAJOR.
